# SDR QXEA2013090501318

- Difficulty date: August 27, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 11,120 hours, 12,053 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL PANEL 524CT LANDING HAS FRETTING AT ONE FASTENER HOLE AT THE INBD END. BLENDED AWAY FRETTING AREA ON LT WING FUEL PANEL 524CT LANDING REF SRM 57-20-30, STEP 2.B. MATERIAL REMOVED 0.004 FOUND TO BE IN LIMITS, MAX ALLOWABLE DAMAGE IS .005 DEPTH AFTER BLENDING, REF SRM 57-20-30, STEP 2.B.
